# SDR UPS98827262

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37502571N
- Condition: Cracked
- Location: Bs 1040-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LONG 31R SPLICE FITTING CRACKED FS 1040 TO 1060.  REMOVED AND REPLACED FITTINGS IAW SRM 51-1-20D.
